It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-05-2010, 12:52 PM   #1
Newbie
(female)
 
Join Date: Jul 2010
Posts: 1
lisarobo87 HB User
Helpp

Hi i am experianceing some lower stomach pain it feels like period cramping but not as bad i am also experiancing light bleeding now and again it dosnt feel like a period and i am also getting lower back pain But i have recently been placed on the pill as i was experincing problems with my periods as i wasnt getting acctuly periods and just havin light bleeding for days i have only been on the pill for around two months all thou it hasnt really helped with what i am takin it for it give me a full period that i got rather bad period pain after that i stopped bleeding for around a week and then got the symptoms above is there any chance i could be pregnant or any thing that could be seriously wrong can anybody help

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
need helpp feeling very badd amu12312 Allergies 0 05-03-2009 09:07 AM
Desperatee!!! Helpp!!!! jenna6188 Acne 3 03-30-2005 03:27 PM
Addison's tests...helpp?? Frejya Addison's Disease 5 01-23-2005 11:22 AM
helpp questionn mcd39 Sexual Health - Teens 5 04-23-2004 09:44 AM
Root Canal Problem HELPP heather12110 Dental Health 12 03-02-2004 11:42 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!